# SDR SIMA963381

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062BCA4AC0A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3745 - EMERGENCY LIGHT REMAIN ON IN ARMED POSITION, WHEN SELECTING DISARM THEY WILL GO OUT.  RAI'D COCKPIT EMERGENCY LIGHT SWITCH 2WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
